Skip to main content

Research Repository

Advanced Search

Ergodic properties of isoperimetric domains in spheres

Knieper, G.; Peyerimhoff, N.

Authors

G. Knieper



Citation

Knieper, G., & Peyerimhoff, N. (2008). Ergodic properties of isoperimetric domains in spheres. Journal of Modern Dynamics, 2(2), 339-358. https://doi.org/10.3934/jmd.2008.2.339

Journal Article Type Article
Publication Date 2008-04
Deposit Date Jan 17, 2011
Journal Journal of Modern Dynamics
Print ISSN 1930-5311
Publisher American Institute of Mathematical Sciences (AIMS)
Peer Reviewed Peer Reviewed
Volume 2
Issue 2
Pages 339-358
DOI https://doi.org/10.3934/jmd.2008.2.339